# SDR 2007FA0000642

- Difficulty date: July 3, 2007
- Submitted: July 20, 2007
- Operation: General aviation
- Aircraft: N818CP
- Make and model: Cessna 182T
- Aircraft serial: 18281258
- Engine: Lyc IO540*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: L2891948A
- Condition: Leaking
- Location: Fuel System
- Part time: 923 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY FUEL STAIN FROM OIL COOLER NR 5 INTAKE PIPE AND ON FIREWALL APPROVED TO BE NR 5 INTAKE PIPE.  FURTHER INSPECTION FOUND NR 5 FUEL INJECTION LINE LOOSE AT INJECTOR.  FOUND AND SNUGGED SEVERAL OTHER INJECTOR LINES AT INJECTOR AND FLOW DIVIDER AD-02-01, AD LAST C/W 5-3-07. (K)
